# SDR EISA97086

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- Engine: Pwa JT8D7
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 538605K4434
- Condition: Oil Pump Failure
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE NR 3 LOW OIL PRESSURE LIGHT ILLUMINATED.  OIL PRESSURE DROPPED TO 'ZERO', OIL QTY INCREASED.  ACCOMPLISHED ABNORMAL AND EMERGENCY CHECK LIST WITH ENGINE SHUT DOWN.  N2 GEARBOX CHANGED, RUN-UP OK.  (X)
